Citation

BibTex format

@article{Lawther:2002,
author = {Lawther, R and Liebeck, MW and Seitz, GM},
journal = {PACIFIC JOURNAL OF MATHEMATICS},
pages = {339--391},
title = {Fixed point spaces in actions of exceptional algebraic groups},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000177260800005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {205},
year = {2002}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Lawther,R
AU - Liebeck,MW
AU - Seitz,GM
EP - 391
PY - 2002///
SN - 0030-8730
SP - 339
TI - Fixed point spaces in actions of exceptional algebraic groups
T2 - PACIFIC JOURNAL OF MATHEMATICS
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000177260800005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 205
ER -